# SDR AALA201806139002

- Difficulty date: May 29, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500300
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR PANEL 262LG, BETWEEN FRAMES 66 TO 68, STRINGER 23R IN THE AFT GALLEY AREA.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-283-001.
